# SDR SWAA2024031251146

- Difficulty date: February 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2024-123041<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW BOEING SOPM 20-50-01 REV. 38 AND INSTALLATION WILL BE DOCUMENTED ON MT TTG8Q003BGD5 STEP 2.A(13).;[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW BOEING SOPM 20-50-01 REV. 38 AND INSTALLATION WILL BE DOCUMENTED ON MT TTG8Q003BGD5 STEP 2.A(13).
